Aa
Aa
A
A
A
Close
Avatar universal

weitghlossandheart and medicine

OK IM ON PLAVIXAND 2 BLOOD PREASURE MED S AND CRESTOR PLUS ANGZITY AND DEPRESSION MEDS IS THERE A WEIGHT LOSS PILL OR SOMETHING I CAN USE TO HELP ME LOSE WIEGHT
2 Responses
Sort by: Helpful Oldest Newest
159619 tn?1538180937
COMMUNITY LEADER
There really is no pill to help you lose weight and keep it off. Losing weight is about lifestyle changes including a doctor supervised diet and exercise program. That's how to lose it and keep it off, pills only offer temporary weight loss, it's a way of life.

You can do it, I lost over 80 pounds and still losing by changing what I eat and sticking to a daily exercise routine designed to burn more calories than I take in. It's all about calories in and calories out.

Hope this helps,

Jon
Helpful - 0
Avatar universal
I have tried a zillion different things to get weight off and keep it off and to be completely honest there is only one thing that ever works for me but it works every time. That is, stop eating junk and stop eating as MUCH. This is of course the most difficult thing to stick to for most people lol. It just takes willpower. I am only 38 but I have had a problem with heart arrhythmias for about 10 years now. As a result, I went through a long period of fear and anxiety, mostly because I didn't yet understand exactly what was going on, and as a result I became sedentary. I sat home in front of the computer for the majority of the day with the phone close by and went out very little. Of course it didnt take long before I gained a bunch of weight. I tried some pills (generally not good when you have heart issues) and even some herbal stuff but nothing seemed to work. Finally I just started eating no more than twice a day and when I did eat, I would eat rhy bread with lowfat butter on it, fruit, carrots, very lean meat etc. and in small amounts. I ate very small portions too. Just enough as to not starve myself or cause other health problems. In about 1 week I noticed a difference. Not only was I not bloated from eating greasy gassy junk food but I actually had more energy and just felt a heck of alot better. In about 2-3 weeks my stomach was getting flatter and my face was already thinning. Mind you this was with almost zero exercise. I'm not recommending that you don't exorcise, in fact you absolutely should unless your medical problems say otherwise. Ask the doctor about that part of course.

Willpower!
Helpful - 0
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.